# SDR RAIA00310225

- Difficulty date: October 5, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 10,940 hours, 11,551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5688-STL- NOSE LANDING GEAR WILL NOT RETRACT.  MAINTENANCE PERFORMED NUMEROUS LANDING GEAR OPERATIONAL CHECKS AND COULD NOT DUPLICATE PROBLEM.
